# SDR J7SA2021021800274

- Difficulty date: February 4, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N372FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500388
- Aircraft time: 4,459 hours, 3,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS ILLUMINATE WHEN SWITCH IS MOVED TO ARM POSITION. GAINED ACCESS TO FWD AND AFT EMERGENCY LIGHT BATTERIES, PERFUMED FIM TASK 33-50-00-810-801-A, DETERMINED BATTERIES TO BE DEFECTED. REMOVED AND REPLACED FWD AND AFT BATTERIES. P/N 6450LS-00; FWD S/N 001931; AFT S/N 002211.
